MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PERCEPT; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS

MEDTRONIC PUERTO RICO OPERATIONS CO. PERCEPT; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Model Number B35200
Medical Device Problem Codes Vibration (1674); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Paresthesia (4421); Inappropriate Device Stimulation of Tissue (4928)
Date of Event 03/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that patient experienced some tingling in their chest near where the device was.Caller said afterwards it felt like a vibrating sensation.The patient is at an assisted living facility and wears a pendant because they are wheelchair bound.Caller doesn't know if the caregivers had gone to clear the patient's pendant.Caller has an appointment with the healthcare provider on tuesday.Caller wanted to know if there was a way to check the device remotely.Reviewed option to bring the patient in to the healthcare plan to have the device checked.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The patient provided additional information indicating that the most likely cause was that the caregiver cleared their pendant with their pager too close to the dbs battery pack.They added that they called patient services and their neurologist for advice and they were instructed to remove the pendant to clear it.The patient said they are unsure if the pendant was interfering with the ins as they had had it on for months and never had an issue before.The patient confirmed the issue was resolved.
 
Additional Manufacturer Narrative

Brand Name
PERCEPT
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24598027
Report Number3004209178-2026-04561
Device Sequence Number9507482
Product Code MHY
UDI-Device Identifier00763000519216
UDI-Public(01)00763000519216(17)240714
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/14/2024
Device Model NumberB35200
Device Catalogue NumberB35200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Supplement Date Received by Manufacturer04/07/2026
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date04/09/2026
Date Device Manufactured07/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexMale